Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 2502 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

    Article Cited by others

LETTER TO THE EDITOR

Acute interstital nephritis associated with rifampicin therapy

Aminiafshar Saied, Alimagham Masomeh, Abbasi Farhad, Fard-Khani Soolmaz Korooni

Year : 2009| Volume: 20| Issue : 6 | Page no: 1079-1080

   This article has been cited by
 
1 Acute rifampicin-associated interstitial tubulopathy in a patient with pulmonary tuberculosis: A case report
Rosati, S. and Cherubini, C. and Iacomi, F. and Giannakakis, K. and Vincenzi, L. and Ippolito, G. and Palmieri, F.
Journal of Medical Case Reports. 2013; 7(106)
[Pubmed]  [Google Scholar]
2 Fatal clindamycin-induced drug rash with eosinophilia and systemic symptoms (DRESS) syndrome
Quidley, A.M. and Bookstaver, P.B. and Gainey, A.B. and Gainey, M.D.
Pharmacotherapy. 2012; 32(12): e387-e392
[Pubmed]  [Google Scholar]

 

Read this article